# SDR AALA201711139019

- Difficulty date: November 10, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 49,867 hours, 25,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22001
- Condition: Discharged
- Location: Cabin
- Part time: 17,739 hours, 8,149 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT LIGHT IS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECK GOOD PER AMM 33-53-00.
